# SDR F3LA200800242

- Difficulty date: April 23, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228000000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED AFT PIT FLOOR PANEL 151PE DAMAGED.  MAINTENANCE REMOVED AND REPLACED PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-42-17-400-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
